Alert archive / Oklahoma / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Aug 3, 2012, 4:38 AM CDT for 37 counties in Oklahoma; 8 counties in Texas. It took effect at Aug 3, 2012, 10:00 AM CDT. It was in force for 12 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 4:38 AM CDT (09:38 UTC)
- In effect from
- Aug 3, 2012, 10:00 AM CDT
- Expired
- Aug 3, 2012, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 45 counties
Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 1:30 PM CDT | WILDFIRE | 4 Ne Slaughterville, OK | THE FIRE BEGAN NEAR 120TH STREET AND MCGUIRE ROAD NORTHEAST OF SLAUGHTERVILLE. THE FIRE THEN BURNED NORTHWARD TOWARD HIGHWAY 9. AT LEAST 25 OUTBUILDINGS AND HOMES WERE LOST IN THE FIRE. SMOKE PLUME WAS VISIBLE FROM THE NWS NORMAN FORECAST OFFICE. |
| Aug 3, 4:58 PM CDT | WILDFIRE | 1 Se Ninnekah, OK | WILDFIRE BEGAN NEAR COUNTY STREET 2860 SOUTHEAST OF NINNEKAH. THE FIRE CONSUMED AT LEAST TWO HOMES AND BURNED APPROXIMATELY 15 SQUARE MILES OF LAND. NO DAMAGE INFORMATION AVAILABLE. |
| Aug 3, 5:15 PM CDT | WILDFIRE | 2 S Luther, OK | WILDFIRE BEGAN NEAR NORTH LUTHER ROAD AND NORTHEAST 150TH STREET. THE FIRE MOVED NORTHWARD AND BURNED SEVERAL STRUCTURES IN AND AROUND LUTHER. |
| Aug 3, 5:50 PM CDT | WILDFIRE | 1 N Guthrie, OK | SMALL GRASS FIRE NORTH OF GUTHRIE. NO DAMAGE INFORMATION WAS AVAILABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5812 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
604 WWUS84 KOUN 030938 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 438 AM CDT FRI AUG 3 2012 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ON FRIDAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS DUE TO INCREASED WINDS AND VERY LOW AFTERNOON HUMIDITIES... OKZ008-012-013-016>047-050-051-TXZ083>090-031745- /O.UPG.KOUN.FW.A.0008.120803T1500Z-120804T0200Z/ /O.NEW.KOUN.FW.W.0011.120803T1500Z-120804T0300Z/ /O.NEW.KOUN.FW.A.0009.120804T1500Z-120805T0300Z/ KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- 438 AM CDT FRI AUG 3 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * HUMIDITY...10 TO 15 PERCENT. * TEMPERATURE...105 TO 113. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE COMBINATION OF VERY DRY VEGETATION...VERY LOW HUMIDITIES...AND GUSTY WIND. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START FIRES ARE STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR FUTURE WEATHER FORECASTS AND INFORMATION. $$
2 follow-up statements
240 WWUS84 KOUN 031529 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1029 AM CDT FRI AUG 3 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS DUE TO INCREASED WINDS AND VERY LOW AFTERNOON HUMIDITIES... OKZ008-012-013-016>047-050-051-TXZ083>090-040500- /O.CON.KOUN.FW.W.0011.000000T0000Z-120804T0300Z/ /O.CON.KOUN.FW.A.0009.120804T1500Z-120805T0300Z/ KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- 1029 AM CDT FRI AUG 3 2012 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR VERY LOW AFTERNOON RELATIVE HUMIDITY...AND BREEZY SOUTHWEST WINDS...FOR MUCH OF NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LOW AFTERNOON HUMIDITY AND INCREASED SOUTHERLY WINDS...FOR MUCH OF NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * HUMIDITY...10 TO 15 PERCENT. * TEMPERATURE...105 TO 113. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE COMBINATION OF VERY DRY VEGETATION...VERY LOW HUMIDITIES...AND GUSTY WINDS. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START FIRES ARE STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR FUTURE WEATHER FORECASTS AND INFORMATION. $$
260 WWUS84 KOUN 031955 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 255 PM CDT FRI AUG 3 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH 10 PM CDT THIS EVENING AND AGAIN ON SATURDAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS DUE TO INCREASED WINDS AND VERY LOW AFTERNOON HUMIDITIES... OKZ008-012-013-016>047-050-051-TXZ083>090-040400- /O.UPG.KOUN.FW.A.0009.120804T1500Z-120805T0300Z/ /O.NEW.KOUN.FW.W.0012.120804T1500Z-120805T0300Z/ /O.CON.KOUN.FW.W.0011.000000T0000Z-120804T0300Z/ KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- 255 PM CDT FRI AUG 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR VERY LOW RELATIVE HUMIDITY AND BREEZY SOUTH TO SOUTHWEST WINDS FOR MUCH OF NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY FOR VERY LOW RELATIVE HUMIDITY AND BREEZY SOUTH TO SOUTHWEST WINDS FOR MUCH OF NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 20 PERCENT BOTH TODAY AND SATURDAY. * TEMPERATURE...HIGHS 105 TO 114 BOTH TODAY AND SATURDAY. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE COMBINATION OF VERY DRY VEGETATION...VERY LOW HUMIDITIES...AND GUSTY WINDS. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START FIRES ARE STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR FUTURE WEATHER FORECASTS AND INFORMATION. FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ MBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Aug 2, 9:13 PM CDT, 7 hours 25 minutes earlier.
Area forecast discussion, Aug 2, 9:13 PM CDT, 7 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT THU AUG 2 2012
.UPDATE...
SOME SHOWERS/STORMS HAVE DEVELOPED IN NORTHWEST OK EARLY THIS
EVENING NEAR A SFC LOW AND FRONTAL BOUNDARY. SOME SHOWERS/STORMS
WILL REMAIN POSSIBLE THROUGH EARLY FRIDAY MORNING. STRONG WINDS
WILL BE POSSIBLE WITH THE STORMS. HAVE ADJUSTED POPS A LITTLE
PULLING THE SLIGHT CHANCE POPS FURTHER SOUTH INTO WEST CENTRAL OK
WHERE SOME SHOWERS HAVE DEVELOPED JUST WEST OF THE AREA. WILL SEND
UPDATES SHORTLY.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 612 PM CDT THU AUG 2 2012/
AVIATION...
A FEW MID AND HIGHS CLOUDS OVERNIGHT. A WEAK BOUNDARY WILL CREATE
SOME DIFFICULTY WITH FORECAST WIND DIRECTION ACROSS NORTHERN SITES
THIS EVENING... BUT SPEEDS SHOULD REMAIN BELOW 12KTS. SFC WINDS WILL
INCREASE OUT OF THE SOUTHWEST FRIDAY MORNING WITH SOME GUSTS NEAR
25KTS.
30
PREV DISCUSSION... /ISSUED 315 PM CDT THU AUG 2 2012/
DISCUSSION...
SWELTERING TEMPERATURES CONTINUE TO IMPACT THE AREA THIS
AFTERNOON...WITH SEVERAL MESONETS REPORTING TEMPS IN EXCESS OF 110
DEGREES AS OF 3 PM. A WEAK OUTFLOW BOUNDARY WILL CONTINUE TO MIX
NORTHWARD INTO NORTH CENTRAL OKLAHOMA THROUGH LATE AFTERNOON. TO
THE SOUTH OF THIS BOUNDARY...VEERED DOWNSLOPE WINDS WILL LEAD TO
CONTINUED WARMING...WITH SOME AREAS EXPECTED TO SEE RECORD HIGHS.
OVERNIGHT LOWS WILL BRING LITTLE RELIEF...WITH MANY AREAS
REMAINING IN THE 80S THROUGH MORNING.
THE UPPER RIDGE WILL FLATTEN SLIGHTLY AS ITS CENTER MOVES
SOUTHWESTWARD. AS THIS OCCURS...COMPLEX OF SHOWERS/STORMS MAY
GRAZE NORTHERN OKLAHOMA TONIGHT INTO TOMORROW MORNING. THIS WILL
REINFORCE THE OUTFLOW BOUNDARY...DRIVING IT ONCE AGAIN INTO
CENTRAL OKLAHOMA THROUGH TOMORROW MORNING. TEMPERATURES WILL BE A
FEW DEGREES COOLER TOMORROW...PARTICULARLY THE NORTHERN THIRD OF
THE AREA...BUT STILL EXPECT WIDESPREAD 105 TO 110 DEGREE HIGH
TEMPS AS THE BOUNDARY MIXES NORTHWARD ONCE AGAIN. IN ADDITION TO
THE VERY HOT TEMPERATURES AGAIN TOMORROW...LOW HUMIDITIES AND
BREEZY SOUTH WINDS WILL ENHANCE FIRE WEATHER POTENTIAL DURING THE
AFTERNOON. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT...AND MAY
NEED TO BE UPGRADED TO A RED FLAG WARNING ACROSS PARTS OF THE AREA
IF WINDS ARE A BIT STRONGER THAN CURRENTLY FORECAST.
THIS OSCILLATING FRONT/OUTFLOW BOUNDARY WILL FINALLY BE SWEPT
SOUTHWARD THROUGH OKLAHOMA THIS WEEKEND AS A STRONG UPPER WAVE
BRINGS A COLD FRONT...OR MORE PROPERLY...A LESS HOT FRONT INTO THE
SOUTHERN PLAINS. WILL INTRODUCE CHANCE POPS SAT/SUN WITH PERHAPS
THE BEST CHANCE SATURDAY NIGHT. GIVEN THE DOMINANCE OF THE RIDGE
THE LAST SEVERAL DAYS...EXPECT PRECIP TOTALS TO BE MINOR...AND NO
REAL DROUGHT RELIEF IS FORECAST. THE FRONT WILL LIKELY LOWER TEMPS
A BIT THIS WEEKEND INTO EARLY NEXT WEEK...BUT UPPER 90S AND LOW
100S WILL BE THE RULE THROUGH THE MIDDLE OF NEXT WEEK AS A RIDGE
EXTENSION REMAINS OVER THE REGION. EXPECT DRY CONDITIONS HEADING
INTO NEXT WEEK AS THE RIDGE ATTEMPTS TO BUILD BACK INTO THE
SOUTHERN AND CENTRAL PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 81 110 77 106 / 10 10 10 10
HOBART OK 79 110 78 107 / 10 10 10 10
WICHITA FALLS TX 82 111 79 107 / 10 0 0 0
GAGE OK 77 106 74 100 / 30 20 20 30
PONCA CITY OK 75 108 81 104 / 20 20 20 30
DURANT OK 81 106 79 104 / 10 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR OKZ008-012-013-016>047-050-051.
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ004>048-050>052.
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ083>090.
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.
&&
25/30Hazardous weather outlook, Aug 2, 8:50 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK... UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT THU AUG 2 2012
OKZ004>048-050>052-TXZ083>090-032015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
850 PM CDT THU AUG 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING AND OVERNIGHT.
DISCUSSION...
A WEAK AREA OF LOW PRESSURE ALONG WITH A WEAK SURFACE FRONT MAY
PROVIDE ENOUGH CONVERGENCE FOR ISOLATED THUNDERSTORMS ACROSS
PORTIONS OF NORTHERN OKLAHOMA THIS EVENING. ADDITIONAL THUNDERSTORM
ACTIVITY MAY MOVE INTO NORTHWEST OKLAHOMA LATER THIS EVENING FROM
THE OKLAHOMA AND TEXAS PANHANDLES. STRONG WINDS GUSTS AND LIGHTNING
WILL BE POSSIBLE WITH THE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY AUG 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA....40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.
OTHER HAZARDOUS WEATHER...
RECORD BREAKING EXTREME HEAT WILL CONTINUE. A HEAT ADVISORY
REMAINS IN EFFECT. PLEASE FOLLOW HEAT SAFETY GUIDELINES AND LIMIT
STRENUOUS OUTDOOR ACTIVITIES.
WITH THE DRY CONDITIONS... ANY CLOUD-TO-GROUND LIGHTNING WILL POSE A
THREAT OF STARTING GRASS FIRES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS MAY AFFECT FAR NORTHERN OKLAHOMA FRIDAY
THROUGH SUNDAY...AND PORTIONS OF CENTRAL OKLAHOMA BY SUNDAY.
WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
EXTREME HEAT WILL CONTINUE THROUGH FRIDAY. A HEAT ADVISORY REMAINS
IN EFFECT. PLEASE FOLLOW HEAT SAFETY GUIDELINES AND LIMIT STRENUOUS
OUTDOOR ACTIVITIES.
A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR MOST OF OKLAHOMA AND
WESTERN NORTH TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5
AM CDT FRIDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:38 AM CDT | Fire Weather Watch | OUN | Beckham, Blaine, Caddo, Canadian, Carter, Cleveland and 31 more | 10 hr |
| Aug 3, 1:38 PM CDT | Special Weather Statement | OUN | Blaine, Lincoln, Oklahoma | 67 min |
| Aug 3, 2:52 PM CDT | Special Weather Statement | OUN | Blaine, Lincoln | 53 min |
| Aug 3, 2:55 PM CDT | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Canadian, Carter, Cleveland and 31 more | 31 hr |
| Aug 3, 6:53 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
Nearby
Red Flag Warnings in Oklahoma, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.